MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-520PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-520PA; TRANSMITTER
Model Number ZM-520PA
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported signal loss on multiple channels.No consequence or impact to the patient was reported.The reported device was returned and evaluated.During evaluation, the reported complaint of signal loss" was duplicated.All malfunctioning parts were replaced.The unit was tested per the operator's manual - service manual.The unit completed 24 hours of extended testing and operates to manufacturer's specifications.The device was returned to the customer.
 
Event or Problem Description
It was reported signal loss on multiple channels.No consequence or impact to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: additional narrative: details of complaint: on (b)(6) 2018, customer stated transmitter was giving signal loss error message.Customer requested repair services.Service requested: repair.Service performed: repair.Investigation result: nka repair center replaced the following parts to resolve the issue: cd-323p center case assembly.110168 o-ring.6114918572a case sealant.Device was delivered to customer on (b)(6) 2018.Service history for this device shows no other service notifications.Service history for this customer shows three additional incidents around the same time: 48641: reported on (b)(6) 2019.Customer was complaining of noisy signal.Nka repair center evaluated the device.The reported issue could not be duplicated.48642: reported on (b)(6) 2019.Customer was complaining of noisy signal.Physically damaged parts were replaced: screen, select key, front case assembly, center case assembly.48821: reported on (b)(6) 2019.Org receiver was reported to be causing signal loss.The root cause was due to device not having power.The above history shows there were two incidents of zm transmitters suffering from signal issues due relating to damages to the center case assembly.The issue was resolved once the center case assembly was replaced.The root cause of the reported issue here was due to physical damages.A review of manufacturer's device history record shows no nonconforming report, no deviation and no corrective and preventative actions associated with this device.Please see attached dhr review form.Corrected information: f9.Approximate age of device: incorrectly calculated.Additional information: b4.Date of this report.F6.Date user facility/importer became aware of the event.F7.Type of report.F11.Date report sent to fda.F13.Date report sent to manufacturer.G4.Date received by manufacturer.G7.Type of report.H2.If follow-up, what type? additional information.Correction.Device evaluation.H6.Event problem and evaluation codes.H10.Additional manufacturer narrative.

Brand Name
ZM-520PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key8198083
Report Number8030229-2018-00495
Device Sequence Number295493
Product Code DRT
UDI-Device Identifier04931921115077
UDI-Public04931921115077
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
Report Date (Section F) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-520PA
Device Catalogue NumberZM-520PA
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/22/2019
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer07/22/2019
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date12/26/2018
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT APPLICABLE
Patient Sequence Number1
Date Report Sent to FDA07/22/2019